# SDR USAA061366

- Difficulty date: November 29, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N253AU
- Make and model: Boeing 737201
- Aircraft serial: 22795
- Aircraft time: 67,325 hours, 67,325 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LBG W/W, WING TRAILING EDGE LWR SURFACE (BELOW TORQUE TUBE) CRACKED.  REMOVED FRAME SECTION, SPLICED IN NEW PART PER SRM 51-70-12, 51-40-02, 51-40-05, DEFECT SIZE: .5 INCH.
